# SDR AALA961580

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AA
- Make and model: Boeing 727223
- Aircraft serial: 20987
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 486
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN CORRODED THROUGH AT STRINGER 27L, STATION 486.  REMOVED SECTION OF CORRODED SKIN AND INSTALLED REPAIR DOUBLER PER SRM 53-30-3.  (M)
